Alert archive / Illinois / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 142, NWS Paducah, KY
NWS Paducah, KY issued this severe thunderstorm warning at Jul 6, 2016, 1:03 PM CDT for 5 counties in Illinois; 5 counties in Kentucky; Mississippi County, New Madrid County, Missouri. It was in force for 42 min. 11 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 6, 2016, 1:03 PM CDT (18:03 UTC)
- Expired
- Jul 6, 2016, 1:45 PM CDT
- In force
- 42 min
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Alexander County, IL, Johnson County, IL, Massac County, IL, Pulaski County, IL, Union County, IL, Ballard County, KY, Carlisle County, KY, Fulton County, KY, Hickman County, KY, McCracken County, KY, Mississippi County, MO, New Madrid County, MO
The radar
The Paducah radar (KPAH), 45 km from the middle of the area, began a volume at 18:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 6, 1:10 PM CDT | TSTM WND DMG | 3 Ese East Prairie, MO | LARGE TREE FEEL INTO A HOUSE. SPLIT THE HOUSE IN TWO. TIME ESTIMATED. |
| Jul 6, 1:15 PM CDT | TSTM WND DMG | 3 S Pulaski, IL | LARGE TREE DOWN. LARGE LIMBS DOWN...ONE ON A CAR. ESTIMATED 70 MPH. TIME ESTIMATED. |
| Jul 6, 1:25 PM CDT | TSTM WND DMG | 2 Ne Arlington, KY | DAMAGE TO WRIGHTS SAWMILL ON COUNTY ROAD 1201 |
| Jul 6, 1:25 PM CDT | TSTM WND DMG | 2 Ne Arlington, KY | DAMAGE TO WRIGHTS SAWMILL ON COUNTY ROAD 1201. |
| Jul 6, 1:27 PM CDT | TSTM WND DMG | 2 Ne Bandana, KY | DOUBLE WIDE MOBILE HOME ROOF BLOWN INTO A FIELD AND SCATTERED AT LEAST ONE HALF MILE AWAY. |
| Jul 6, 1:27 PM CDT | TSTM WND DMG | Wickliffe, KY | POWER LINES DOWN. STRONG WINDS BEING REPORTED. |
| Jul 6, 1:29 PM CDT | TSTM WND DMG | 1 Ene La Center, KY | MULTIPLE TREES DOWN BLOCKING ROADS IN THE COUNTY. |
| Jul 6, 1:29 PM CDT | TSTM WND DMG | 3 Ne Bandana, KY | 10 TREES BLOWN DOWN AND ROOF BLOWN OFF BARN. |
| Jul 6, 1:30 PM CDT | TSTM WND DMG | 1 N Clinton, KY | NUMEROUS TREES DOWN. TIN ROOF BLOWN OFF EQUIPMENT SHED AND ANOTHER BUSINESS IN CLINTON. |
| Jul 6, 1:31 PM CDT | TSTM WND DMG | La Center, KY | TREES AND POWER LINES DOWN IN LA CENTER. |
| Jul 6, 1:35 PM CDT | TSTM WND DMG | Barlow, KY | MOBILE HOME OVERTURNED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 11 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 6, 10:48 AM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Little Rock, AR (KBYH), launched 12:00Z, 6.1 hours before the alert went out and 235 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2145 J/kg
- Mixed-layer CIN
- -156 J/kg
- Mixed-layer LCL
- 771 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- -46 m²/s²
- 0-3 km storm-relative helicity
- 2 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
085
WUUS53 KPAH 061803
SVRPAH
ILC003-087-127-153-181-KYC007-039-075-105-145-MOC133-143-061845-
/O.NEW.KPAH.SV.W.0142.160706T1803Z-160706T1845Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
103 PM CDT WED JUL 6 2016
THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
PULASKI COUNTY IN SOUTHERN ILLINOIS...
NORTHWESTERN MASSAC COUNTY IN SOUTHERN ILLINOIS...
EASTERN ALEXANDER COUNTY IN SOUTHERN ILLINOIS...
SOUTHEASTERN UNION COUNTY IN SOUTHERN ILLINOIS...
SOUTHERN JOHNSON COUNTY IN SOUTHERN ILLINOIS...
WESTERN MCCRACKEN COUNTY IN WESTERN KENTUCKY...
FULTON COUNTY IN WESTERN KENTUCKY...
CARLISLE COUNTY IN WESTERN KENTUCKY...
NORTHWESTERN HICKMAN COUNTY IN WESTERN KENTUCKY...
BALLARD COUNTY IN WESTERN KENTUCKY...
EAST CENTRAL NEW MADRID COUNTY IN SOUTHEASTERN MISSOURI...
MISSISSIPPI COUNTY IN SOUTHEASTERN MISSOURI...
* UNTIL 145 PM CDT
* AT 103 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR JONESBORO TO NEAR HORSESHOE LAKE CONSERVATION
AREA TO NEAR RISCO...MOVING EAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
CHARLESTON...ANNA...EAST PRAIRIE...CAIRO...HICKMAN...VIENNA...
CLINTON...LA CENTER...BARDWELL...WICKLIFFE...MOUNDS...DONGOLA...
BARLOW...MOUND CITY...KARNAK...WYATT...ANNISTON...PINHOOK...
CAYCE AND DORENA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3650 8956 3716 8921 3749 8921 3749 8871
3705 8880 3650 8905 3651 8932 3649 8942
TIME...MOT...LOC 1803Z 270DEG 44KT 3744 8930 3704 8936 3653 8972
HAIL...<.75IN
WIND...60MPH
$$1 follow-up statement
798
WWUS53 KPAH 061823
SVSPAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
123 PM CDT WED JUL 6 2016
ILC003-087-127-153-181-KYC007-039-075-105-145-MOC133-143-061845-
/O.CON.KPAH.SV.W.0142.000000T0000Z-160706T1845Z/
PULASKI IL-MASSAC IL-ALEXANDER IL-UNION IL-JOHNSON IL-MCCRACKEN KY-
FULTON KY-CARLISLE KY-HICKMAN KY-BALLARD KY-NEW MADRID MO-
MISSISSIPPI MO-
123 PM CDT WED JUL 6 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 PM CDT
FOR PULASKI...NORTHWESTERN MASSAC...EASTERN ALEXANDER...SOUTHEASTERN
UNION...SOUTHERN JOHNSON...WESTERN MCCRACKEN...FULTON...CARLISLE...
NORTHWESTERN HICKMAN...BALLARD...EAST CENTRAL NEW MADRID AND
MISSISSIPPI COUNTIES...
AT 122 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR VIENNA TO NEAR BARLOW TO NEAR CLAYTON...MOVING
EAST AT 60 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
CHARLESTON...ANNA...EAST PRAIRIE...CAIRO...HICKMAN...VIENNA...
CLINTON...LA CENTER...BARDWELL...WICKLIFFE...MOUNDS...DONGOLA...
BARLOW...MOUND CITY...KARNAK...WYATT...ANNISTON...PINHOOK...
CAYCE AND DORENA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS IS AN EXTREMELY DANGEROUS SITUATION. THIS LINE OF STORMS HAS A
HISTORY OF PRODUCING WIND DAMAGE. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3650 8956 3716 8921 3749 8921 3749 8871
3705 8880 3650 8905 3651 8932 3649 8942
TIME...MOT...LOC 1822Z 274DEG 53KT 3744 8895 3701 8899 3653 8930
HAIL...0.88IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 12:43 PM CDT, 20 minutes earlier.
Area forecast discussion, Jul 6, 12:43 PM CDT, 20 minutes before
Area Forecast Discussion National Weather Service Paducah KY Issued by National Weather Service Louisville KY 1243 PM CDT WED JUL 6 2016 .UPDATE... Issued at 1239 PM CDT Wed Jul 6 2016 The AVIATION section has been updated for the 18Z TAF issuance. UPDATE Issued at 1134 AM CDT Wed Jul 6 2016 Converging MCS's across our region this afternoon will result in a good chance of severe storms with damaging winds being the primary threat, mainly over southeast Missouri, the southern tip of Illinois and the Purchase Area of west Kentucky. The strongest storms are likely to form near the intersection of the 2 boundaries, which will result in a quick east southeast or southeast motion. Large hail will also be possible. The quick storm motion should limit the heavy rainfall potential, although there will be some relatively brief intense rainfall rates, which may tax poorly draining areas. Heat indices may climb above 100 ahead of the storms over southeast Missouri and west Kentucky. North of the southward moving boundary, it will be much cooler. && .SHORT TERM...(Today through Friday night) Issued at 135 AM CDT Wed Jul 6 2016 MCS will be developing/storms becoming more numerous in vicinity of current activity from Ncntrl IL back into across srn IA/nrn MO early this morning. It will be diving southeastward and its remnants or outflows potentially will be flirting with our northern CWA border by 12Z this morning. Said outflows/boundaries should touch off scattered convection for us this morning, particularly across the north and east, where models track decaying system. Then, said outflows/boundaries should reignite activity during the daytime heating ptn of the day, and this may be across our central and southern counties. We'll therefore carry and translate mid to high chance cat pops across the area today. This includes SWODY1 slgt risk svr. across mainly our northern half of the area, where the boundary should settle and help stimulate/focus some more aggressive updrafts "during the heat of the daytime", as the outlook states. Another wave/associated convection makes a dive southward across the area late Wed night-early Thursday, and its outflow/boundary could also focus some daytime convection later Thursday. So a similar scenario for Thursday, although upper heights are starting to rise in our south/west, in response to the broader ridge aloft. Our best chance for stronger storms/additional coverage comes Friday pm/evening, when a front dives south out of the zonal westerlies that make passage across the Great Lakes and nudge into the Ohio valley. It'll break the ridge down a bit, and activate diurnal convection along the boundary. With some dynamical energy, these storms will have perhaps the best chance for damaging wind gust potential, in addition to the heavy rain/lightning producers. Heat Index will exceed 100 today, and may approach 105 briefly in isolated locales. A slightly better chance of reaching or exceeding 105 for the area occurs Thursday and Friday afternoons, and thus will be monitored closely if it necessitates headline/advisory posting. .LONG TERM...(Saturday through Tuesday) Issued at 244 AM CDT Wed Jul 6 2016 Models show a frontal boundary meandering near or just south of the PAH forecast area through the weekend into early next week. GFS is farther north and more robust with QPF amounts than the ECMWF, and the Canadian implies more diurnally driven chances. Overall this set up will keep the best shower and thunderstorm chances focused across our southern half of counties Saturday through Monday, with just slight chances for our northeast counties. Kept probabilities in the chance category or lower for now until we see a little better model agreement. Temperatures will be near seasonal through this period with highs around 90 degrees and lows around 70 degrees. For Monday night into Tuesday, models show the front lifting northeast across our region, which should give us a little more uniform shower and thunderstorms chances. Again, kept probabilities in the chance category for now due to potential timing concerns and fairly light QPF amounts. The front lifting north will also result in slightly higher temperatures and dew points for Tuesday. && .AVIATION... Issued at 1243 PM CDT Wed Jul 6 2016 A line of severe thunderstorms will impact KCGI shortly with winds up to and possibly in excess of 50kts. The line will similarly impact KPAH around 19Z. Winds fields will be from the east or southeast for the remainder of the day behind the convective activity. Confidence in the forecast beyond this afternoon is low, so just kept the forecasts simple and VFR with the exception of some MVFR fog at KCGI late tonight/early Thursday. && .PAH Watches/Warnings/Advisories... IL...None. MO...None. IN...None. KY...None. && UPDATE...DRS AVIATION...DRS
Hazardous weather outlook, Jul 6, 11:17 AM CDT, 1 hour 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 1117 AM CDT WED JUL 6 2016 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-071000- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 1117 AM CDT WED JUL 6 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST MISSOURI. .DAY ONE...THIS AFTERNOON AND TONIGHT A LINE OF SEVERE THUNDERSTORMS WITH WIDESPREAD DAMAGING WINDS HAS JUST MOVED INTO SOUTHEAST MISSOURI AND WILL MOVE EAST THROUGH ALL OF SOUTHEAST MISSOURI...AND ACROSS THE SOUTHERN TIP OF ILLINOIS AND THE PURCHASE AREA OF WEST KENTUCKY THROUGH THE AFTERNOON. LARGE HAIL...BRIEF VERY HEAVY RAINS...AND FREQUENT LIGHTNING WILL ALSO BE POSSIBLE WITH THIS LINE OF STORMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A DAILY CHANCE OF THUNDERSTORMS EXISTS. FRIDAY AFTERNOON MAY YIELD THE NEXT BEST CHANCE FOR STRONGER STORMS...BUT MOST STORMS EACH DAY WILL HAVE HEAVY RAIN AND LIGHTNING AS THEIR PRIMARY HAZARDS. AFTERNOON HEAT INDICES WILL TOP OUT IN EXCESS OF 100 DEGREES OVER NEARLY THE ENTIRE AREA THURSDAY AND FRIDAY...AND MAY AT TIMES REACH OR EXCEED THE ADVISORY THRESHOLD OF 105 FOR SOME LOCALES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED FOR SOUTHEAST MISSOURI...THE PURCHASE AREA OF KENTUCKY...AND THE SOUTHERN TIP OF ILLINOIS. DRS
In the hours before
Special weather statement, Jul 6, 11:16 AM CDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
1116 AM CDT WED JUL 6 2016
ILZ087-INZ086-KYZ014-018-061645-
GALLATIN IL-VANDERBURGH IN-HENDERSON KY-UNION KY-
1116 AM CDT WED JUL 6 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN GALLATIN...SOUTHWESTERN
VANDERBURGH...SOUTHWESTERN HENDERSON AND UNION COUNTIES UNTIL 1145 AM
CDT...
AT 1115 AM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS
ALONG A LINE EXTENDING FROM NEAR HENDERSON TO NEAR SHAWNEETOWN.
MOVEMENT WAS SOUTHEAST AT 25 MPH.
HALF INCH HAIL AND WIND GUSTS OF UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
HENDERSON...MORGANFIELD...STURGIS...SHAWNEETOWN...
BRECKINRIDGE CENTER...UNIONTOWN...CORYDON...ROBARDS...
WAVERLY AND OLD SHAWNEETOWN.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM CDT FOR
SOUTHERN ILLINOIS.
LAT...LON 3764 8757 3764 8773 3757 8782 3752 8800
3754 8800 3755 8802 3751 8803 3751 8806
3757 8812 3757 8815 3760 8818 3760 8820
3769 8830 3779 8798 3777 8795 3780 8793
3788 8764 3769 8744
TIME...MOT...LOC 1615Z 316DEG 23KT 3783 8763 3765 8824Local storm report, Jul 6, 11:56 AM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1156 AM CDT WED JUL 6 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1153 AM TSTM WND GST DONIPHAN 36.63N 90.83W
07/06/2016 E60 MPH RIPLEY MO EMERGENCY MNGR
SOME GUSTS HIGHER THAN 60 MPH.
&&
NWS PADUCAH KY
IRIS SYSTEMLocal storm report, Jul 6, 12:16 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1216 PM CDT WED JUL 6 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 PM TSTM WND DMG 1 S POPLAR BLUFF 36.74N 90.40W
07/06/2016 BUTLER MO TRAINED SPOTTER
SIGNS BLOWN DOWN. WINDS ESTIMATED AT 55 MPH.
&&
PSLocal storm report, Jul 6, 12:30 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1230 PM CDT WED JUL 6 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1225 PM TSTM WND DMG 1 S POPLAR BLUFF 36.75N 90.41W
07/06/2016 BUTLER MO EMERGENCY MNGR
SEVERAL TREES DOWN IN TOWN. POWER LINES DOWN
TOO.
1220 PM TSTM WND DMG 1 NE ZALMA 37.15N 90.07W
07/06/2016 BOLLINGER MO PUBLIC
TREES SNAPPED AND UPROOTED.
&&
NWS PADUCAH KY
IRIS SYSTEMSpecial weather statement, Jul 6, 12:31 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 1231 PM CDT WED JUL 6 2016 KYZ007-008-011-012-061815- LYON KY-MARSHALL KY-LIVINGSTON KY-TRIGG KY- 1231 PM CDT WED JUL 6 2016 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MARSHALL...SOUTHEASTERN LIVINGSTON...LYON AND NORTHWESTERN TRIGG COUNTIES UNTIL 115 PM CDT... AT 1231 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR BENTON...MOVING NORTHEAST AT 25 MPH. HALF INCH HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... BENTON...EDDYVILLE...LAND BETWEEN THE LAKES AREA...ENERGY... ROCKCASTLE...KUTTAWA AND GRAND RIVERS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM CDT FOR WESTERN KENTUCKY. LAT...LON 3676 8838 3690 8842 3716 8811 3686 8785 TIME...MOT...LOC 1731Z 245DEG 21KT 3690 8829
Local storm report, Jul 6, 12:59 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1259 PM CDT WED JUL 6 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1249 PM NON-TSTM WND GST 2 W SCOTT CITY 37.23N 89.57W
07/06/2016 M55 MPH SCOTT MO ASOS
ASOS STATION CAPE GIRARDEAU REGIONAL AIRPORT
/CGI/.
&&
PSThe office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 9:00 AM CDT | Special Weather Statement | PAH | Edwards, Franklin, Hamilton, Jefferson, Wabash, Wayne and 1 more | 45 min |
| Jul 6, 11:10 AM CDT | Special Weather Statement | PAH | Jackson | 35 min |
| Jul 6, 12:03 PM CDT | Severe Thunderstorm Warning | PAH | Jackson | 42 min |
| Jul 6, 12:42 PM CDT | Severe Thunderstorm Warning | PAH | Alexander, Jackson, Pulaski, Union | 33 min |
| Jul 6, 1:17 PM CDT | Areal Flood Advisory | PAH | Alexander, Johnson, Massac, Pulaski, Union | 3 hr |
| Jul 6, 1:28 PM CDT | Severe Thunderstorm Warning | PAH | Johnson, Massac, Pope | 47 min |
| Jul 6, 1:57 PM CDT | Areal Flood Advisory | PAH | Pope | 2 hr |
| Jul 6, 11:16 AM CDT | Special Weather Statement | PAH | Henderson, Union | 29 min |
| Jul 6, 12:31 PM CDT | Special Weather Statement | PAH | Lyon, Marshall | 44 min |
| Jul 6, 12:37 PM CDT | Severe Thunderstorm Warning | PAH | Lyon, Marshall | 37 min |
| Jul 6, 12:50 PM CDT | Areal Flood Advisory | PAH | Daviess | 115 min |
| Jul 6, 1:00 PM CDT | Severe Thunderstorm Warning | PAH | Caldwell, Lyon, Trigg | 30 min |
| Jul 6, 1:16 PM CDT | Severe Thunderstorm Warning | PAH | Caldwell, Christian, Trigg | 44 min |
| Jul 6, 1:55 PM CDT | Severe Thunderstorm Warning | PAH | Caldwell, Calloway, Crittenden, Graves, Livingston, Lyon and 2 more | 35 min |
| Jul 6, 1:59 PM CDT | Special Weather Statement | PAH | Muhlenberg, Todd | 46 min |
| Jul 6, 2:14 PM CDT | Areal Flood Advisory | PAH | Caldwell, Crittenden, Lyon, Trigg | 2 hr |
| Jul 6, 2:18 PM CDT | Severe Thunderstorm Warning | PAH | Caldwell, Christian, Hopkins, Muhlenberg, Trigg | 42 min |
| Jul 6, 2:32 PM CDT | Severe Thunderstorm Warning | PAH | Crittenden, Hopkins, Muhlenberg, Union, Webster | 28 min |
| Jul 6, 2:41 PM CDT | Areal Flood Advisory | PAH | Christian, Hopkins, Union, Webster | 2 hr |
| Jul 6, 2:44 PM CDT | Severe Thunderstorm Warning | PAH | Muhlenberg, Todd | 46 min |
| Jul 6, 3:09 PM CDT | Areal Flood Advisory | PAH | Muhlenberg, Todd | 2 hr |
| Jul 6, 10:49 AM CDT | Severe Thunderstorm Warning | PAH | Carter, Wayne | 41 min |
| Jul 6, 11:21 AM CDT | Severe Thunderstorm Warning | PAH | Butler, Carter, Ripley, Wayne | 39 min |
| Jul 6, 11:29 AM CDT | Severe Thunderstorm Warning | PAH | Carter, Wayne | 31 min |
| Jul 6, 11:37 AM CDT | Severe Thunderstorm Warning | PAH | Bollinger, Butler, Stoddard, Wayne | 53 min |
| Jul 6, 11:45 AM CDT | Areal Flood Advisory | PAH | Butler, Carter, Ripley, Wayne | 3 hr |
| Jul 6, 11:57 AM CDT | Severe Thunderstorm Warning | PAH | Butler, Carter, Ripley, Wayne | 33 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2016Severe Thunderstorm Warnings in Kentucky, 2016Severe Thunderstorm Warnings in Missouri, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.